# SDR SWAA2021081629109

- Difficulty date: January 22, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,663 hours, 11,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO RH SHIELD STA 767 - 787 / REMOVED & REPLACED AFT CARGO FWD OF DOOR SHIELD STA 767-787 IAW SRM 51-40-02-0G-0; 51-40-05-0G-0 & BOEING DWG 146A0081
